Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

freefood

Member
  • Total Reviews

    0
  • Content Count

    84
  • Joined

  • Last visited

Community Reputation

1 Neutral

About freefood

  • Rank
    Junior Member

Recent Profile Visitors

2036 profile views
  1. I hope this post bring some positive feedback and hope to others who are out there suffering with acne and scars. I have had two very deep indentation cause by cortisone injection. Two years back while i was on accutane i had an extremely huge cyst which requires multiple cortisone injection to treat it. Unfortunately these injection cause two huge dent in my check. I have had other indentation which eventually filled up on its own except for this two. I waited close to 2 years
  2. I like to know if anyone had done this procedure before, using a laser to create a small hole and remove the cyst. http://www.ncbi.nlm.nih.gov/pmc/articles/PMC2714896/ Is this procedure effective and will the cyst recur again? I had a huge cyst that on my face that was infected a year ago. After multiple cortisone injection it finally went down. But there is still a very obvious lump when i feel it. This dormant cyst has been like this for a year now, i am deciding to have it removed before it
  3. Yes you can use nizoral when your breaking out, just do a spot test first. I am not sure about the salt water.
  4. Around 1 - 3 months depending on the individual. For B5 you would have to take a overdose in order to reduce oil but that would cause other problem such as hair loss. The only thing that works for me for oil control before taking accutane is nizoral shampoo. I used nizoral shampoo as a cleanser for my face, nizoral shampoo is also use to treat folliculties. You can also try drinking a green smoothie daily for its high vitamin A which help against acne.
  5. For me my follicultis will be red papules that are itchy. Those small skin colour bumps seems to closed comedone rather than follicultis to me. I think you might be experiencing the purging phase cause by differin. Differin does get rid of the closed comedones but you have to be patience with it. I am not sure if you should still use the salicylic acid peel as differin already accelerate the shedding of the skin. Sometimes derm will prescribed prednisolone(steroid pill) to help with the initi
  6. the problem with doxy is once you get off it , the acne will return. I was on doxy for 8-9 months, takes around 1+ month for me to notice the difference.
  7. i totally can relate to what your son is experiencing, I have cyst which are similar in size to his. I get weird stares in the public from strangers, when in the bus people sit away from me. I too feel like punching them. Sometime i just wish i didnt had a job so i could just hole up at home and not see anyone.
  8. The best you can do for now during your course is get more injections if you can. Your treatments are limited because Accutane makes your skin sensitive to nearly everything. You'll have to wait ~6 months after your course for excisions and/or laser treatments. I am really afraid of the identation cause by the jabs. I have 2 more indent cause by the injection and these are already 5 months back but the dent has not been filled.
  9. I have a very stubborn cyst on my cheek which would swell to a huge size of 2cm. I already had 6 cortisone injection on it , everytime it would shrink but after 2 weeks later it would swell again. Because of the injection I have a indentation at the cyst , I am not really keen of getting injection as it would worsen the dent. I am already on month 6 of accutane and I don't really get acne except for this cyst. My derm do not want to excise it for me as I am on accutane. I am at my wits end and d
  10. You are on a very high daily dosage. Might be due to your age , as your hormones are still not yet stabilize. I saw your picture in the other topic, are you lifting weights? You might want to try pausing it and see if it does help or not as users has reported lifting weight aggravating acne due to the increased testosterone.
  11. Your input is very informative. It would take me around a year to complete my course as I am on a lower daily dose, hopefully I will have a higher chance of remission.
  12. I have read studies that a higher accumulative dosage of 200-250 mg/kg have a lower chance of acne returning as compared to 120-150 mg/kg. Those who have been on more than one course may I know what was your accumulative dosage and age during your first course. Similarly for those who managed to stay acne free after one course , what was your accumulative dosage and how long have you stayed acne free. Thank you.
  13. Hope you are doing well. Like to know if you had oily skin before tane and has it returned?
  14. i did not breakout from bio oil, you can try a patch test. As for pigmentation it is fading alittle but i am not sure if its bio oil or just time fading it away.
×